# SDR IPXA09556930

- Difficulty date: July 31, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10389
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DAMAGED FRAME AND CHORD AT STA 1620 DUE TO APU GROUND BRACKET MOD.  REPAIRED PER EO B757-5310-27517-C.
